# SDR IPXA2021111275914

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 59,265 hours, 19,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAIT TOOK SEVERAL ATTEMPTS TO PUSH YELLOW DOOR HANDLE TO PROPER POSITIONR&RED FWD ENTRY DOOR CAPTURE SYSTEM PAWL & SPRING REF IPC 52-12-25-02 ITEM 730 & 725 & ACCOMPLISHED ADJ TEST REF AMM 52-12-00 PAR D(3) & D(5)(C) OPS CK NORMAL. INTERIOR YELLOW CAPTURE HANDLE OPERATES SMOOTHLY
